Applied Mathematics-A Journal of Chinese Universities
Applied Mathematics promotes the integration of mathematics with other scientific disciplines, expanding its fields of study and promoting the development of relevant interdisciplinary subjects. The journal mainly publishes original research papers that apply mathematical concepts, theories and methods to other subjects such as physics, chemistry, biology, information science, energy, environmental science, economics, and finance. In addition, it also reports the latest developments and trends in which mathematics interacts with other disciplines. Readers include professors and students, professionals in applied mathematics, and engineers at research institutes and in industry. Applied Mathematics - A Journal of Chinese Universities has been an English-language quarterly since 1993. The English edition, abbreviated as Series B, has different contents than this Chinese edition, Series A.
22 Volumes 83 Issues 1,142 Articles available from 1993 - 2014Browse Volumes & Issues
Jun-feng Lu (March 2014)
- Journal Title
- Applied Mathematics-A Journal of Chinese Universities
- Volume 8 / 1993 - Volume 29 / 2014
- Print ISSN
- Online ISSN
- Editorial Committee of Applied Mathematics - A Journal of Chinese Universities
- Additional Links
To view the rest of this content please follow the download PDF link above.